MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. PORT ACCESS NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS, INC. PORT ACCESS NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 0652234
Health Effect - Clinical Code No Information (3190)
Date of Event 12/04/2017
Type of Reportable Event Malfunction
Event or Problem Description
Powerloc infusion set would not flush properly when priming.

Brand Name
PORT ACCESS NEEDLE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key7094937
Report Number7094937
Device Sequence Number782510
Product Code FPA
UDI-Device Identifier00801741047794
UDI-Public(01)00801741047794(17)181028(10)ASBSS0147
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 12/05/2017
Report Date (Section F) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date10/28/2018
Device Model Number0652234
Device Catalogue Number0652234
Device Lot NumberASBSS0147
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/05/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age4 YR
Patient Weight18
Date Report Sent to FDA12/05/2017